# SDR LR7A2017092801244

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: LS34712
- Condition: Corroded
- Location: Bs 572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE RT UPPER MAIN WHEEL WELL, WL 200.5 BULKHEAD WEB STIFFENER CORRODED AT BS 572, RBL 63.   REPAIRED IAW SRM 51-60, AND 51-70.
